Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Other - Health
Health Discussion Forum

 Why do people cut their wrists?
My friend does it. =S
Additional Details
Well her Mum had been ill for a few years and dies this January. Is that why?...


 Is there some type of glue to heal a heart that's breaking?
...


 I like to fart. Is this ok?
...


 Does anyone else hate the sound of people swallowing/eating. ? I HATE IT?
i really hate the sound of people eating and swallowing!! it really winds me up!! it actually puts me in a foul mood!! i cant help it! i try not to let it! but i end up tutting at the person or ...


 Why do they sterilize needles for leathel injection?
feel free to star if you think this is interesting or just funny....


 HELP! is it dangerous to sleep with..
..is it dangerous to sleep with a knee brace. i dislocated my kneecap yesterday. and wanted to know if anything can happen like bruising or any more swelling etc..

thanks to all in advance....


 How do you get rid of hiccups?
I have hiccups and there annoying me!...


 I swallowed a worm! What should i do?
mygramma gave me a piece of chocolate yesterday, and it was too late by the time that i figured out that the piece had a worm (or more ) in it !
i know it's disgusting :s but what can i do?!...


 smoking weed, is it bad for you?
i've heard that more people die from smoking ciggaretes then weed.
what does it do to you? how does it feel the first time cause i have alot of friends that do it and i kinda feel like ...


 Is there a word that you're really uncomfortable using?
...


 I'm 15 and smoke..........?
Ok, I'm 15 and I smoke and I really don't know how to tell my parents I smoke, or if I should, any ideas? HELP...


 How much sleep does the average person need ?
...


 How many hours of sleep do you get a day?
I get around 5 hours on a weekday and about 9 - 10 on a weekend....


 Its 3 AM and Wake up time is 6 AM. HELP!!?
Its 3 am. i cant sleep. ive tried everything. i have to wake up at 6 am.
what do i do?
how can i get to sleep?
HELP?
suggestions/ tips pleaseeee =)
Thank youu!:)...


 my wont stop telling me to stop smoking weed what should i do?
shes making me go to drug counciling and i tell her weed is harmless and drug counceling a big waste of ...


 Smoking Weed (Details I Forgot To Mention)?
Should I Do It For The First Time?

I Am/Have

~ 8 Stone
~ Long QT (Heart)
~ Palpatations (About Every 3-4 Months)
~ Tourettes
~ OCD
~ ADHD
<...


 Is it possible to puke out of your nose?
You can blow milk out your nose from laughter so could you puke out your nose it is confusing?...


 Eeek! I Need Help!?
I cut my arm really badly outside on a nail on our shed (it wasn't rusty or anything, it was only hammered into our shed today, so it won't be infected) but I've got sports day ...


 i have chapped lips how do i fix it?
they hurt when i smile..and they burn...im a guy, how do i fix this?
Additional Details
I wrote im a guy so you guys dont say lip gloss or something.....


 My son's bedroom carpet smells horrible... almost like urine and spoiled milk. What can I use to remove smell
Something inexpensive would be great! Maybe some home remedy using household cleaners??? Thanks so much!...



Biscuit
I started taking diet pills and I can't stop having headached?
why is that and what should I do?
                      








Jill B
Rating
With Hoodia I lost 4lbs the first week! After a month, I'm down 13Lbs!
Personally I think 100% Hoodia in tablets is best!

Check with your doctor before starting any weight loss program.
The problem w/Hoodia is 90%+ are scams. The real Hoodia is expensive and only the one imported from S.Africa has been show to work.
Many people go for the low cost scam Hoodia and have no results!
**** VERY IMPORTANT NOT TO GET RIPPED OFF ---
#1. Be sure you are buying pure Hoodia...look for the import certificate on the website. No matter the price, if they do not display this, you really do NOT know what you are getting!
#2. Be sure it is 100% Hoodia & not mixed w/other herbs, etc.!!
#3. Keep in mind it stops your hunger pangs…you MUST remember to break your habit to always eat at certain times.
#4. Drink a full 8oz. glass of water with it!
You can read a good article about how it works at:
http://www.hoodia-diets.info/hoodia-diet-capsules.htm

http://www.hoodia-diets.info/hoodia-gordonii-diet-use.htm

http://www.hoodia-diets.info

http://hoodia-research.blogspot.com

http://www.las-vegas-nevada-lawyer-attorney-legal-injury-defense-directory.com


kj
Rating
Medications affect different people in different ways. I think you should stop taking the diet pills. If that makes the headaches go away, then you've found the cause.


hotsuya
Rating
talk to your doctor thats a serious problem dont talk to people like us that dont know how to take care of it. and might also give you the wrong advice please go to the doctor. for your own sake


hpneil
Rating
YOU ARE ON SPEED.


pkingman1274
Rating
stop taking the pills, it's better to diet and exercise


toolate
Rating
its ure body saying something to u, its prob saying that u shouldnt take them anymore..ask a pharmacist in any drug store or ask a GNC associate. but definitely stop taking them, see ure body knows and lets u know when its not the right stuff. by asking a professional you may find out whats causing it and can get something that doesnt contain that.


benndeb8
Rating
stop taking the pills.


Isadora
STOP TAKING THOSE DIET PILLS!!!! better, stop eating so much! and excercise.


melissa
It's because many diet pills have high amounts of Caffine in them. That is what is giving you headaches.

stop taking them and drink lots of water for a few days to flush your system clean


Teslajuliet
Rating
Stop taking them.


Linda O
Don't take diet pills especially over the counter without Doctors okay. Tell him the side effects.


Happy Mommy
Rating
Stop taking them and just exercise and eat a healthier diet. Thats better and you wont gain your weight back when you lose it naturally by eating healthy and exercising. If you take diet pills as soon as you stop you will gain back double. So listen to your body and stop taking the pills.


braslinbabe85
Rating
they probably dehydrated you. ditch the pills and just start excersising, but in the mean time, overload on water


ImSpoilednLoveit
How bout stop the pills. A headache is NO FUN


erock247
it is probably all the caffeine. don't take them


augel
Rating
you should really stop.

I know a person who nearly died taking diet pills. She had taken almost 18 tablets. Then, one day, she just collapsed. Rushed her to the hospital because she had heart palpitations (her pulse rate was nearly 190/minute) and she nearly had a coma.

It's dangerous to take these pills, especially if you're not sure where they came from.

Instead of spending tons of money on pills, try taking classes (dance, yoga, pilates). You should just try to be active so that you burn calories more than you eat. That way, when you burn a lot of calories, you start losing weight. And you feel good and energized too!

Good luck with the weight loss.


Justcurious89
stop taking them


Why do you ask?
Rating
quit taking the diet pills..... it might be the caffeine in the pills or the ephdra. That always makes my heart race and gives me a headache. ... Try ones that are ephdra free.




Lara A
Stop taking the pills. you can loose weight from diet and exercise.


x BAYB33 NiCOL3 x
stop taking them then.


lynn m
Rating
your hooked your body needs more or you are not eating eat


soxrcat
Call your doctor. Now.


butterflyspy
first of all stop taking the pills and eat. some diets pills will keep you from eating and can kill you. You have to be really careful. I took them for along time and let me tell you i was always sick with headaches because they never allowed me to eat.


doctor asho
Rating
stop taking the pills,have healthy diet and exercise


Candice F
Rating
Most of those pills have drugs in them to speed up your metabolism. In essence, you are taking speed. Stop taking them and try to find something that is all natural.


annie
Rating
stop taking the pills


Lotus-flower
Rating
why you keep taking them...please stop...


hawk
Rating
stop the pills and call the dr. there might be something in them that you cannot take.


Ca-C
Rating
Simple STOP TAKING THE DIET PILLS!!!! My guess is that they are packed with caffiene. Which can have tendencies to dilate blood vessels.


^TRZT^
are you still eating right, or did you replace your meals with the pills ?
See a doctor..


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.144
Copyright (c) 2013 Drug3k Monday, March 16, 2015
Terms of use - Privacy Policy